# SDR DALA2024052305465

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: UNKNOWN
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L-4 DOOR LOWER GATE - BUSHINGS WORN FOR GIRT BAR FOOT ATTACH SWIVELS. CORRECTIVE ACTION: REPLACED BUSHINGS REF CMM 52-11. (0355319)
